# SDR SWAA2021021541638

- Difficulty date: January 13, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 61,327 hours, 31,086 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Chafed
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER BODY FAIRING SUPPORT HAS DEEP CHAFE LBL 27 BS 663 -675. / AFTER EVLAUATION OF LOWER BODY FAIRING SUPPORT ATLBL 27BS 663-675; THE FRAME WAS FOUND OUT OF LIMITS IAW B737-700 SRM 53-40-71-1A-1. REMOVED ;REPLACED ;LOCATED AND DRILLED AND INSTALLED NEW FAIRING SUPPORT IAW B737-700 SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; AND BOEING DWG#149A7216. MATERIAL USED: 149A7214-19; PO#1705074.
